# SDR CA990818006

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 995240253
- Condition: Failed
- Location: Te Flap
- Component: 995240253
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, WHEN FLAP WAS EXTENDED, THERE WAS NO RESPONSE.  A FLAPLESS LANDING WAS CARRIED OUT.  FLAP MOTOR WAS REMOVED, FOUND PLUGGED WITH CARBON DUST FROM BRUSHES.  CLEANED, REINSTALLED.  OPERATIONAL CHECKS SATISFACTORY.  SUGGEST MOTOR BE REMOVED, CLEANED AND INSPECTED AT 1,000-HOUR INTERVALS.
